# SDR SIMA200919501

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 26,782 hours, 22,935 cycles
- Engine: Rroyce AE3007A1
- Engine time: 15,266 hours, 13,979 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23083670
- Part serial: BX48482
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 19,789 hours, 19,730 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DISC - AFTER LANDING GOT E1-2 NO DISP + RUD HDOV PROT FAIL.  ALSO EN ROUTE FELT LEFT YAW.  LOOKED AT ENG INSTRUMENTS AND SAW SOME FLUCTUATION.  LATER, YAW AGAIN + LOST NR 1 ITT (AGAIN) AOM NR 1 PROCEDURE BROUGHT IT BACK.  SAW N1 GO TO 68 PERCENT + ING AB + LOW FUEL FLOW.  LATER SAW N1 GO TO 58 PERCENT, FUEL FLOW TO 220ILBS + ING AB.  FLIGHT ATTENDANT IN THE LOOP AT THIS POINT REPORTED, HEARD THE MOTORS SOUNDED LIKE THEY SPOOLED BACK AND FORTH RATHER QUICKLY, ALL OTHER TIMES ENGINE INDICATIONS WERE NORMAL.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE FADEC 1A IAW EMB-145 AMM 73-22-01.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
